Complément Aux Théorèmes De Schur Et Toeplitz

B. Bajšanski; J. Karamata

Publications de l'Institut Mathématique (1960)

  • Volume: 14, Issue: 20, page 109-114
  • ISSN: 0350-1302

How to cite


B. Bajšanski, and J. Karamata. "Complément Aux Théorèmes De Schur Et Toeplitz." Publications de l'Institut Mathématique 14.20 (1960): 109-114. <>.

author = {B. Bajšanski, J. Karamata},
journal = {Publications de l'Institut Mathématique},
keywords = {series, sequences},
language = {fre},
number = {20},
pages = {109-114},
publisher = {Matematički institut SANU},
title = {Complément Aux Théorèmes De Schur Et Toeplitz},
url = {},
volume = {14},
year = {1960},

AU - B. Bajšanski
AU - J. Karamata
TI - Complément Aux Théorèmes De Schur Et Toeplitz
JO - Publications de l'Institut Mathématique
PY - 1960
PB - Matematički institut SANU
VL - 14
IS - 20
SP - 109
EP - 114
LA - fre
KW - series, sequences
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.